CSN Login
Members Online: 2

You are here

Treanda - Recently Treanda was added to my F. lymphoma treatment, any info. or advice?

lillyfield
Posts: 8
Joined: Feb 2010

I am having backaches and tiredness while taking Treanda. More than when I was on Rituxin. Also, my appetite and taste is affected. Anyone in the same boat? Thanks for answering. Gus

711tom
Posts: 44
Joined: Mar 2010

The biggest issue I had with TREANDA was appetite loss. I lost a fair amount of weight due to food tasting different and really just not as hungry. I did not have any pain or other discomfort,maybe a little more tired than normal but it was really not that bad for me. Hopefully it will get better for you. I reached a clinical full remission with the treatment and did not require any additional treatment for three years. Good luck and stay strong!!

Linda56
Posts: 3
Joined: Apr 2010

Hi! I get Treanda with Rituxan and have had no problems. After I have shot to boost white blood cells, I do't feel like eating but after acouple of days I actually eat a lot!!!!!

Good Luck!!!!!

Subscribe to Comments for "Treanda - Recently Treanda was added to my F. lymphoma treatment, any info. or advice?"